# SDR SWIA201131121

- Difficulty date: November 18, 2011
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 22,423 hours, 13,784 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER FIXED LEADING EDGE CHAFED.  (C-CHECK)  REPLACED IAW SRM CRJ700.
